# SDR AWXA200200526

- Difficulty date: June 17, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 11,085 hours, 4,251 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Part serial: 7486
- Condition: Deployed
- Location: Aft Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEX - EMERGENCY EQUIPMENT - UPON ARRIVAL TO THE AIRCRAFT, PILOT REPORTED LT AFT DOOR SLIDE INFLATED AND STILL ATTACHED TO THE AIRCRAFT.  MAINTENANCE ULTIMATLEY REMOVED AND REPLACED SLIDE.
